Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking testosterone injection for hypogonadism. Can I donate blood?

i am using testostreon inj 250 mg on daily basis upto 3 months , these inj are assighnd by my Doctor due to male hypogondsim deases , i took 35 inj and my T- level is 2100 which is three times more than the actul . my CBC report shows that my platlets are increasing rapidly 1 month ago that was 195 and now its 271 , my hemoglobn level is 15.3 , kindly advice me can i donate the blood or any side effects of this treatment ..
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
dear sir, hi! as of testosterone treatment affecting blood donation, defintely there is no relation. you can go ahead and help the society. but a piece of advise for you, reconsult your doctor to adjust your testosterone dosage. it should not be maintained at such high levels. high platelet count is only one side effect, there are many more. regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor